Missouri, 2006Tornado in Missouri, September 22, 2006
September 22, 2006 · NWS SGF · 1 event in 1 county or zone
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 2
- Property damage
- $1.5 million
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Sep 22, 5:35 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Sep 22, 5:35 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT FRI SEP 22 2006
...TORNADO WATCH 787 REMAINS IN EFFECT UNTIL 9 PM...
.UPDATE...
DRYLINE EXTENDED ROUGHLY ALONG A AIZ-SGF-UMN LINE AT 23Z. AIRMASS
TO THE EAST STILL VERY UNSTABLE WITH CAPES BETWEEN 1500-2500 J/KG.
SHEAR VALUES ALSO REMAIN FAVORABLE FOR SUPERCELL STORMS...WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY THREAT AT THIS TIME. TORNADIC
THREAT HAS SHIFTED MORE INTO SOUTHCENTRAL AND CENTRAL MISSOURI.
EXPECT THE NEXT ROUND OF STORMS TO DEVELOP AFTER MIDNIGHT AS THE
SYSTEM MOVES OUT IN THE ROCKIES AND APPROACHES THE AREA.
.AVIATION...
FOR THE 00Z TAFS...KSGF AND KJLN TERMINALS WILL SEE VFR THROUGH
ABOUT 05Z. EXPECT GUSTY SOUTHWEST WINDS TO GRADUALLY DECREASE AFTER
SUNSET. HAVE PUT VCTS BOTH TERMINALS AFTER 05Z...BECOMING -SHRA AS
FRONT PUSHES THROUGH AFTER 12Z. VFR CONDITIONS ARE THEN FORECAST BY
18Z.
GAEDE
&&
.PREVIOUS DISCUSSION...
SEVERE AND POTENTIALLY TORNADIC STORMS DEVELOPED AHEAD OF BULGING
DRYLINE EARLY THIS AFTERNOON...IN VERY UNSTABLE AND STRONG SHEARED
AIRMASS EAST OF HIGHWAY 65. DATA FROM 16Z KSGF SOUNDING SHOWED LOW
LEVEL CAP ERODED BY 11 AM WITH 3600+ J/KG CAPE AND 0-3KM STORM
RELATIVE HELICITIES OVER 350 M2/S2. BY 230 PM MOST OF THE STORMS
WERE EXITING THE EASTERN PORTION OF THE WARNING AREA.
WITH DEWPOINT TEMPS STILL HOVERING IN THE LOWER/MID 60S ALONG AND
EAST OF A JOPLIN TO VERSAILLES LINE...AND UPPER LEVEL SHORTWAVE
STILL OUT TO OUR WEST...DO NOT THINK WE ARE TOTALLY IN THE CLEAR
JUST YET. HOWEVER...TORNADO THREAT HAS DECREASED SOMEWHAT WITH
VEERING LOW LEVEL WINDS AND SLIGHTLY DRIER AIR.
SHORT TERM (TONIGHT THROUGH SATURDAY)...
WILL MAINTAIN THUNDERSTORM CHANCES IN THE FORECAST WITH HIGHEST
CHANCES OVER THE EAST FOR TONIGHT AND SATURDAY. EXPECT TO SEE
ADDITIONAL STORMS DEVELOP AHEAD OF MAIN UPPER LEVEL TROUGH OVER THE
FOUR CORNERS REGION THROUGH THE EVENING AND EARLY MORNING. AS MAIN
TROUGH MOVES THROUGH THE AREA WITH SURFACE COLD FRONT...YET ANOTHER
ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE. EXPECT MAINLY A
STRAIGHT LINE WIND THREAT WITH THE LATER ROUNDS OF STORMS.
TERRY
&&
LONG TERM (SATURDAY NIGHT - THURSDAY)...
THIS PERIOD APPEARS TO BE QUIET IN THE WAKE OF OUR ONGOING STORM
SYSTEM. COLD FRONT WILL SPREAD THROUGH A CANADIAN AIRMASS THAT WILL
SCOUR MOISTURE FROM THE DEEP SOUTH AND INTO THE GULF. THIS WILL
LIMIT ANY POTENTIAL FOR ACTIVE WEATHER THROUGH TUESDAY NIGHT. THERE
MAY BE A COUPLE OF WEAK DISTURBANCES MIGRATING THROUGH THE NORTHWEST
FLOW DURING THESE PERIODS...BUT WEAK LIFT AND LOW MOISTURE MAY ONLY
YIELD CLOUD COVER.
THE GFS SUGGESTS THAT A STRONGER WAVE COULD IMPACT THE REGION BY
WEDNESDAY. MOISTURE WILL STILL BE LACKING HOWEVER BETTER LIFT WITH
THIS SYSTEM JUSTIFIES SOME CHANCE POPS FROM WEDNESDAY THROUGH
THURSDAY. FOLLOWED THE MEX POPS NUMBERS WITH THESE PERIODS. FALL
LIKE TEMPERATURES WILL BE OBSERVED THROUGH THE UPCOMING WORK WEEK
WITH HIGHS IN THE 70S AND 80S...AND LOWS RANGING FROM THE 40S TO THE
MID 50S.
CRAMER
&&
SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGF
Hazardous weather outlook, Sep 22, 7:00 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CDT FRI SEP 22 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
800 PM CDT FRI SEP 22 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED TORNADOES...
DAMAGING WINDS IN EXCESS OF 60 MPH...AND HAIL UP TO GOLF BALL SIZE.
AREAS AFFECTED AND TIMING:
ALL OF THE MISSOURI OZARKS FOR THE REMAINDER OF THE OVERNIGHT
HOURS THROUGH THE REMAINDER OF THE OVERNIGHT HOURS..
DISCUSSION:
STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE INTO SOUTHERN
MISSOURI FROM NORTHERN ARKANSAS. THESE STORMS WILL AFFECT AREAS
SOUTH OF INTERSTATE 44. THE PRIMARY THREAT FROM THESE STORMS WILL
BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH AN ISOLATED TORNADO
CAN NOT BE RULED OUT.
THE THUNDERSTORM THREAT WILL CONTINUE DURING THE OVERNIGHT HOURS
AS A SURFACE COLD FRONT APPROACHES THE AREA. THUNDERSTORMS MAY
REDEVELOP OVER MUCH OF THE OUTLOOK AREA AFTER MIDNIGHT. THE
GREATEST HAZARDS WITH THESE STORMS WILL BE QUARTER SIZE HAIL
AND WINDS IN EXCESS OF 60 MPH. AT THIS TIME...THE TORNADO
THREAT APPEARS MINIMAL AFTER MIDNIGHT AND WOULD BE MOST LIKELY
NEAR THE ARKANSAS BORDER.
HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL BE POSSIBLE
ACROSS ALL OF THE OUTLOOK AREA FROM SOME OF THE HEAVIER STORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY
AFTERNOON AND EVENING. PERSONS EAST OF HIGHWAY 65 CAN EXPECT HAIL
UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS IN EXCESS OF 60
MPH. A TORNADO OR TWO CANNOT BE RULED OUT.
HEAVY RAINFALL LEADING TO LOCALIZED FLOODING WILL ALSO BE POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH MID EVENING
ALONG AND EAST OF A LINE FROM NEOSHO TO OSAGE BEACH. SPOTTERS AND
EMERGENCY MANAGERS ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
SHOULD MONITOR THE DEVELOPMENT OF THIS SIGNIFICANT SEVERE WEATHER
EVENT CLOSELY.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
GAEDE
In the hours before
Local storm report, Sep 22, 5:35 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO ST. JAMES 38.00N 91.61W
09/22/2006 PHELPS MO LAW ENFORCEMENT
*** 2 INJ *** POSSIBLE TORNADO...NUMEROUS LARGE TREES AND
POWER LINES DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO
SEVERAL BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44
NEAR ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL
IN TOWN AS WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. 2
INJURIES.
&&
SCHULTZLocal storm report, Sep 22, 5:43 PM CST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
70 SKYLIGHTS AT WALMART SUPERCENTER BROKEN AT HIGHWAY 76
AND KK HIGHWAY.
&&
SCHULTZLocal storm report, Sep 22, 6:12 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 2 N ELDRIDGE 37.86N 92.75W
09/22/2006 E1.25 INCH LACLEDE MO FIRE DEPT/RESCUE
0108 PM HAIL DECATURVILLE 37.91N 92.70W
09/22/2006 E0.75 INCH CAMDEN MO LAW ENFORCEMENT
0123 PM TSTM WND GST 2 N WET GLAIZE 37.95N 92.53W
09/22/2006 E60.00 MPH CAMDEN MO LAW ENFORCEMENT
WINDS ESTIMATED AT GREATER THAN 60 MPH ALONG WITH DIME
SIZE HAIL.
0124 PM HAIL MONTREAL 37.97N 92.59W
09/22/2006 E0.75 INCH CAMDEN MO POST OFFICE
0130 PM HAIL HOUSTON 37.33N 91.96W
09/22/2006 E1.00 INCH TEXAS MO AMATEUR RADIO
0150 PM HAIL DIXON 37.99N 92.09W
09/22/2006 E1.75 INCH PULASKI MO LAW ENFORCEMENT
0150 PM HAIL HOUSTON 37.33N 91.96W
09/22/2006 E0.88 INCH TEXAS MO LAW ENFORCEMENT
0201 PM TSTM WND DMG 3 NE ROLLA 37.98N 91.73W
09/22/2006 PHELPS MO BROADCAST MEDIA
TWO LARGE TREES DOWN ONE BLOCKING HIGHWAY E.
0205 PM HAIL VICHY 38.11N 91.76W
09/22/2006 E0.88 INCH MARIES MO POST OFFICE
0206 PM HAIL 4 NE ROLLA 37.99N 91.72W
09/22/2006 E2.75 INCH PHELPS MO AMATEUR RADIO
0212 PM HAIL ROLLA 37.95N 91.77W
09/22/2006 E0.88 INCH PHELPS MO TRAINED SPOTTER
AT THE ROLLA AIRPORT.
0220 PM TORNADO ST. JAMES 38.00N 91.61W
09/22/2006 PHELPS MO LAW ENFORCEMENT
*** 2 INJ *** POSSIBLE TORNADO...NUMEROUS LARGE TREES AND
POWER LINES DOWN. CONSIDERALBE STRUCTURAL DAMAGE TO
SEVERAL BUILDINGS. SEMI TRUCK AND BUS OVERTURNED ON I 44
NEAR ST.JAMES. CONSIDERABLE DAMAGE REPORTED TO STRIP MALL
IN TOWN AS WELL AS DAMAGE TO AN ELEMENTARY SCHOOL. 2
INJURIES.
0229 PM TORNADO 2 E ST. JAMES 38.00N 91.58W
09/22/2006 PHELPS MO PUBLIC
UNCOMFIRMED REPORT,LOCATED ALONG INTERSTATE 44.
0418 PM HAIL 8 NNE AVA 37.06N 92.60W
09/22/2006 E2.00 INCH DOUGLAS MO BROADCAST MEDIA
TWO INCH HAIL HALFWAY BETWEEN MANSFIELD AND AVA. RELAYED
BY KYTV.
0430 PM HAIL AVA 36.95N 92.66W
09/22/2006 E1.00 INCH DOUGLAS MO EMERGENCY MNGR
0431 PM HAIL GOODHOPE 36.91N 92.81W
09/22/2006 E1.75 INCH DOUGLAS MO EMERGENCY MNGR
0432 PM HAIL AVA 36.95N 92.66W
09/22/2006 E1.75 INCH DOUGLAS MO AMATEUR RADIO
0432 PM TSTM WND DMG BRADLEYVILLE 36.78N 92.91W
09/22/2006 TANEY MO EMERGENCY MNGR
TREES DOWN IN BRADLEYVILLE. HIGHWAY 76 IS BLOCKED
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
70 SKYLIGHTS AT WALMART SUPERCENTER BROKEN AT HIGHWAY 76
AND KK HIGHWAY.
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
BASEBALL AND HALF DOLLAR SIZE HAIL REPORTED IN AVA
0435 PM TSTM WND DMG 5 SW AVA 36.90N 92.72W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN ON HIGHWAY 76 BETWEEN AVA AND GOODHOPE
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
LARGE HAIL DAMAGED 2 AUTO WINDSHIELDS AT THE AMBULANCE
SHED IN AVA
0435 PM TSTM WND DMG 5 W AVA 36.95N 92.75W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN ON KK HIGHWAY OFF OF 76 HIGHWAY. SEVERAL TREES
DOWN ON K HIGHWAY WEST OF AVA OFF OF HIGHWAY 14.
0435 PM HAIL AVA 36.95N 92.66W
09/22/2006 E2.75 INCH DOUGLAS MO EMERGENCY MNGR
LARGE HAIL DAMAGED AUTOS AT COPELAND FACTORY IN AVA. SOME
UNCONFIRMED REPORTS OF HAIL DAMAGE TO HOMES IN AVA.
RELAYED BY EMERGENCY MANAGER.
0441 PM HAIL 8 N AVA 37.07N 92.66W
09/22/2006 E4.25 INCH DOUGLAS MO EMERGENCY MNGR
SOFTBALL AND BASEBALL SIZE HAIL REPORTED BY EMERGENCY
MANAGER IN MOUNT ZION AREA
0445 PM TSTM WND DMG 1 E AVA 36.95N 92.64W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN 2 MILES NORTH ON HIGHWAY 95 OFF OF HIGHWAY 14.
TREES NOT ON THE ROADWAY.
0450 PM HAIL 1 S MANSFIELD 37.09N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO AMATEUR RADIO
0452 PM HAIL 5 W NORWOOD 37.11N 92.51W
09/22/2006 E1.75 INCH WRIGHT MO AMATEUR RADIO
0455 PM HAIL MANSFIELD 37.11N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO EMERGENCY MNGR
WRIGHT COUNTY EM REPORTED A PICKUP TRUCK WITH HAIL DAMAGE
ON HIGHWAY 5 AND HIGHWAY 76. RELAYED BY DOUGLAS COUNTY
EM.
0455 PM HAIL MANSFIELD 37.11N 92.58W
09/22/2006 E1.75 INCH WRIGHT MO EMERGENCY MNGR
0539 PM FUNNEL CLOUD 6 SW POMONA 36.81N 91.99W
09/22/2006 HOWELL MO AMATEUR RADIO
0542 PM TSTM WND GST ROLLA 37.95N 91.77W
09/22/2006 E70.00 MPH PHELPS MO PUBLIC
ESTIMATED 60 TO 70 MPH. ONE TENTH OF A MILE OFF 1-44 AT
MILE MARKER 184.
0558 PM FUNNEL CLOUD 6 NW ROLLA 38.01N 91.85W
09/22/2006 PHELPS MO LAW ENFORCEMENT
&&
PRELIMINARY SUMMARY...ADDITIONAL REPORTS MAY BE ADDED AS THEY COME
IN.
IZZILocal storm report, Sep 22, 6:51 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 SW AVA 36.92N 92.70W
09/22/2006 DOUGLAS MO EMERGENCY MNGR
TREES DOWN. DAMAGE TO MOBILE HOME. REPORTED AS A POSSIBLE
BRIEF TORNADO TOUCHDOWN NEAR HWY 76 AND KK.
&&
DSALocal storm report, Sep 22, 6:53 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 PM CDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD MYRTLE 36.51N 91.27W
09/22/2006 OREGON MO LAW ENFORCEMENT
FLOODING OF LOW WATER CROSSING IN THE MYRTLE AREA.
&&
DSASpecial weather statement, Sep 22, 7:14 PM CST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT FRI SEP 22 2006
MOZ104-230145-
TANEY-
814 PM CDT FRI SEP 22 2006
...SIGNIFICANT WEATHER ALERT FOR TANEY COUNTY UNTIL 845 PM CDT...
AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF FORSYTH TO 7 MILES NORTHWEST OF OMAHA...OR ALONG A LINE EXTENDING
FROM 10 MILES SOUTHEAST OF FORSYTH TO 8 MILES SOUTHWEST OF BRANSON...
AND MOVING NORTHEAST AT 40 MPH.
PEOPLE IN SOUTHERN TANEY COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD THESE STORM BECOME SEVERE.
NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
IZZI
Tornado, Phelps
- When
- September 22, 7:15 PM CST to 7:23 PM CST
- Where
- Phelps County, 3 mi W of St James
- Rating
- F1
- Path length
- 8 mi
- Path width
- 350 yd
- Injuries
- 2 direct, 0 indirect
- Property damage
- $1.5 million
- Reported by
- NWS STORM SURVEY
- Coordinates
- 38.000, -91.667
A National Weather Service storm survey revealed that a tornado tracked across a section of northeast Phelps County, and through the community of St. James. Several structures were heavily damaged including a Walmart distribution center, the Manchester Packing Plant, and the St. James Middle School. The tornado dissipated three miles east of St. James, just prior to crossing into Crawford County. No injuries occurred from the tornado.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Kentucky, September 22 to 23, 20064 deaths · $1.1 million · 1 in hail · 24 events
- Tornado in Missouri, September 22, 20065 injured · $7.0 million · F4 · 1 event
- Tornado in Illinois, September 22, 20062 injured · $500,000 · F3 · 1 event
- Tornado in Alabama, September 22, 20063 injured · $1.5 million · F2 · 1 event
- Tornado in Illinois, September 22, 20061 injured · $800,000 · F2 · 1 event
- Hail and Damaging Winds in Arkansas, September 22, 20061 death · 1 injured · $2,000 · 1.25 in hail · 8 events
- Rip Current in North Carolina, September 22, 20061 death · 1 event
- Strong Wind in Texas, September 22, 20061 death · $3,000 · 1 event
- Tornado in Missouri, September 22, 2006$150,000 · F2 · 1 event
- Tornado in Alabama, September 22, 2006$75,000 · F2 · 1 event
- Flash Flooding and Hail in Arkansas, September 22 to 23, 2006$3.7 million · 1.75 in hail · 15 events
- Tornado in Alabama, September 22, 2006$50,000 · F2 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5533255.